DRISTAN COLD MULTI-SYMPTOM OTC
Generic Name and Formulations:
Acetaminophen 325mg, chlorpheniramine maleate 2mg, phenylephrine HCl 5mg; per tab.
Pfizer Consumer Healthcare
Indications for DRISTAN COLD MULTI-SYMPTOM :
Headache, fever, minor aches and pains, nasal congestion, rhinorrhea, sore throat.
2 tabs every 4 hours. Max 12 tabs/24 hours.
During or within 14 days of MAOIs. Concomitant other acetaminophen products.
Hepatic dysfunction. Cardiovascular disease. Hypertension. GI or GU obstruction. Thyroid disease. Glaucoma. Diabetes. Asthma. Lower respiratory disorders. Pregnancy. Nursing mothers.
Analgesic + antihistamine + sympathomimetic.
See Contraindications. Hypertensive crisis with MAOIs. Increased risk of hepatotoxicity with ≥3 alcoholic drinks/day; avoid. β-blockers may increase pressor effects of sympathomimetics. Antihypertensives antagonized. Increased CNS effects with other CNS depressants. Caution with warfarin.
Drowsiness, anticholinergic effects, nervousness, dizziness, insomnia, excitability in children, hepatotoxicity (overdosage).
Renal and Urology News Articles
- Obesity Linked With Improved Survival in mCRPC
- Radium-223 Use in mCRPC Differs By Race
- Brachytherapy for Favorable-Risk Prostate Cancer Continues to Decline
- Kidney Damage in Younger Adults Tied to NSAID Use
- Abiraterone, Prednisone With Androgen Deprivation Therapy Show Durable Efficacy in Metastatic Castration-Naive Prostate Cancer
Sign Up for Free e-newsletters
NEPHROLOGY & UROLOGY NEWS
- Acute Kidney Injury (AKI)
- Chronic Kidney Disease (CKD)
- Contrast Nephropathy
- Cardiovascular Disease (CVD)
- Diabetic Nephropathy
- End-stage Renal Disease (ESRD)
- Lupus Nephritis
- Peritoneal Dialysis
- Secondary Hyperparathyroidism (SHPT)